Top 4 Childrens Benadryl Plus Congestion – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Benadryl

#ad

Children's Benadryl Allergy Plus Congestion Liquid Medicine, 4 fl. oz, Grape

#ad
Benadryl #ad - This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl, and 5 mg phenylephrine HCl, a nasal decongestant, an antihistamine, in every 5 mL dose that work to help alleviate children's allergy symptoms so they can start feeling more like themselves.

4-fl. Oz of children's benadryl allergy plus Congestion Liquid in grape flavor provides temporary relief of allergy symptoms as well as nasal congestion and sinus pressure caused by hay fever and other upper respiratory allergies. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and sugar-free formula.

Antihistamine for kids is formulated to alleviate allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose; sneezing; itchy nose and throat; itchy, watery eyes; nasal congestion; and sinus pressure and congestion.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height5.4 Inches
Length2.15 Inches
Weight0.25 Pounds
Width2.15 Inches

2. Benadryl

#ad

Grape, Children's Benadryl Allergy Plus Congestion Liquid Medicine, 4 fl. oz

#ad
Benadryl #ad - Intended for ages 6 to 11, the children's allergy liquid medicine is available in a kid-friendly grape flavor and comes with a convenient dosing cup to help give your child's indoor and outdoor allergies a time out. Suitable to help treat children's upper respiratory allergies, this children's allergy and congestion medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and sugar-free formula.

4-fluid ounces of children's benadryl allergy Plus Congestion Liquid Medicine in grape flavor provides temporary relief of allergy symptoms as well as nasal congestion and sinus pressure caused by hay fever and other upper respiratory allergies. This allergy medicine for kids contains 12.

5 mg of the antihistamine diphenhydramine HCl and 5 mg of the nasal decongestant phenylephrine HCl in every 5 mL dose that work to help alleviate children's allergy symptoms. Antihistamine for kids is formulated to alleviate allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, itchy, nasal congestion, watery eyes, itchy nose and throat, sneezing, and sinus pressure and congestion.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height5.14 Inches
Length2.07 Inches
Weight1 Pounds
Width2.07 Inches
Part NumberJJ-761
ModelJJ-761

3. Benadryl

#ad

4 fl. oz, Bubble Gum, Children's Benadryl Dye-Free Allergy Liquid, Diphenhydramine HCl

#ad
Benadryl #ad - Bubble gum flavored liquid. From the brand moms turn to first when they first treat their children's upper respiratory allergies, this children's allergy medicine helps your child feel better when they need it most by easing symptoms with its alcohol- and dye-free formula.

This allergy medicine for kids contains 12. 5 mg of diphenhydramine hcl 5 ml dose, an antihistamine that works to help alleviate children's allergy symptoms so they can start feeling more like themselves. 4-fluid ounces of children's benadryl dye-free Allergy Liquid Medicine in bubble gum flavor is specially formulated to provide temporary relief of allergy symptoms caused by hay fever and other upper respiratory allergies. Non drowsy formula.

Alcohol and sugar free. Antihistamine for kids is specially formulated to relieve allergy symptoms caused by hay fever and other upper respiratory allergies including runny nose, sneezing, and itchy, itching of nose or throat, watery eyes. Children's allergy liquid medicine is available in a tasty, kid-friendly bubble gum flavor and comes with a convenient dosing cup to help give your child's allergies a time out. Relieves nasal congestion and cough.
BrandBenadryl #ad
ManufacturerJohnson & Johnson #ad
Height4 Inches
Length6 Inches
Weight1.21 Pounds
Width5 Inches
Part Number493805
Model493805

4. Navage

#ad

Navage Nasal Care Starter Bundle: Navage Nose Cleaner and 20 SaltPod Capsules

#ad
Navage #ad - Clean nose, healthy life! Now you can keep your nose clean with easy-to-use Naväge nasal rinse! Naväge uses powered suction to flush out ragweed, encrusted mucus, pollen, and airborne particulates.

Naväge is the world’s ONLY nose cleaner with powered suction. Your nose is the body’s air filter, the first line of defense against airborne particulates. 109. 95 if purchased separately. Make good nasal hygiene, your new normal. Bundle includes naväge nose cleaner, 20 Navage SaltPods inside the box, 1 pair of standard nose Pillows, and batteries. You’ll love that clean-nose feeling! For fast, all-natural relief from allergies and sinus congestion – WITHOUT DRUGS! Naväge operates only with genuine Naväge SaltPod capsules. You save $10 9%! .
BrandNavage #ad
ManufacturerRhinoSystems, Inc. #ad
Height8 Inches
Length5.25 Inches
Width6 Inches
Part NumberRSI2